MAUDE Adverse Event Report: MEDTRONIC, INC. TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 5866-38M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5071-53 lead; 5071-53 lead, implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an infection.The cardiac resynchronization therapy defibrillator (crt-d), right atrial (ra) lead and right ventricular (rv) lead was removed.The left ventricular (lv) leads were capped.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received noted the lv leads were removed.

Brand Name
TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8452478
Report Number2182208-2019-00576
Device Sequence Number3026453
Product Code DTD
UDI-Device Identifier00681490136907
UDI-Public00681490136907
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K911302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/20/2016
Device Model Number5866-38M
Device Catalogue Number5866-38M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTBA1D4 ICD, 5076-45 LEAD, 6947M55 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR